# SDR CALA2017031700637

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 60,147 hours, 20,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 24c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 24C OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE.  FOUND THE EMERGENCY LIGHT ASSY DETACHED FROM BASE. R & R IAW AMM 33-51-03-960-802. OPS CHECKED GOOD.
